# SDR COMA9630094

- Difficulty date: April 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N340SF
- Make and model: Saab SF340A
- Aircraft serial: 340A014
- Propeller: Rotol R3894123F25
- System (JASC): 6111 · Propeller Blade Section
- Part: Erosion Guards
- Condition: Cracked
- Location: Lt Prop
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PROPELLER, BLADE EROSION GUARDS, ARE CRACKED AND DEBONDING.  REPLACED PROPELLER.
